# SDR AALA20001126

- Difficulty date: June 26, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N400AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49311
- Aircraft time: 44,305 hours, 23,968 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FLOOR WEB CORRODED AT FORWARD ENTRY OF CABIN, STA 160 - STA 218.   CUT OUT DAMAGE AND INSTALLED DOUBLER PER AARD 53-01 AND SRM 53-01, FIG 4.  (X)
